# SDR ORJA9540

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 420-455
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN, RT STA 420-455, B/T LONGS 19 AND 20, 3 AREAS OF DAMAGE.  FABRICATED DOUBLER AND FINGER DOUBLER INSTALLED FAB PARTS PER SM 53-04 FIG 38.  (Z)
